# SDR DALA12010725637

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 54,004 hours, 18,381 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECKK, NR 1 PYLON PANEL 431AT AFT INTERNAL RUB STRIP DAMAGED AT 1 LOCATION AS MARKED.  TO CARRY OUT REPAIR AT SIN BUT NO REPAIR COVERAGE DAMAGE AFT INTERNAL RUBSTRIP AT NR 1 PYLON PANEL 431LAT, REPAIR ACCOMPLISHED IAW PRI507095-14, REV 0, DATED 18OCT2012/08:45HRS.  AWAITING FOR ER/A,PRI507095-14,REV O COMPARED WITH ER/A 507095-14, REV 0 FOUND IN COMPLIANCE.  RII INSP COMPLETED .
